Alert archive / Louisiana / River Flood Warnings in 2011

River Flood Warning 60, NWS New Orleans, LA

September 3, 2011Livingston Parish, Louisiana

NWS New Orleans, LA issued this river flood warning at Sep 3, 2011, 10:12 AM CDT for Livingston Parish, Louisiana. It was in force for 5 days.

The area

The counties it named.

The facts

Issued
Sep 3, 2011, 10:12 AM CDT (15:12 UTC)
Expired
Sep 8, 2011, 7:24 AM CDT
In force
5 days
Issued by
NWS New Orleans, LA
Flood severity
Minor

County Livingston Parish, LA

The river

Written for the forecast point Tickfaw River near Killian (KILL1).

Action stage
3 ft
Minor stage
4 ft
Moderate stage
5 ft
Major stage
6 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at Sep 3, 3:49 AM CDT, 6 hours 23 minutes earlier.

Area forecast discussion, Sep 3, 3:49 AM CDT, 6 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
349 AM CDT SAT SEP 3 2011

.SHORT TERM...
WILL KEEP IT SHORT THIS MORNING. A LARGE SHIELD OF RAIN AND SOME
TS ACTIVITY MIXED IN. RADAR RAINFALL ESTIMATES ARE RUNNING AROUND
2 INCHES AS AN AVERAGE OVER THE LAST 24 HOURS. GREATER AMOUNTS OF
4 TO 6 INCHES ARE SHOWING UP IN ST.
TAMMANY...TERREBONNE...LAFOURCHE...JEFFERSON...AND PLAQUEMINES.
ISOLATED AREAS OF 6 TO 8 INCHES ARE FOUND IN TERREBONNE PARISH.
EXPECTE THESE TALLIES TO BE A LOT HIGHER AFTER TODAY AND TONIGHT.
FLOODING IS ALMOST A CERTAINTY WHEN SOME OF THE HEAVIER CELLS
TRAIN OVER AN AREA. THE OTHER PROBLEM WILL CONTINUE TO BE
TORNADOES AND WATERSPOUTS. THE ENVIRONMENT IS PRIME FOR THESE
FEATURES AND THIS WILL NEED TO BE WATCHED CLOSELY TODAY THROUGH
SUNDAY. AS THE SYSTEM PULLS AWAY MONDAY...WE SHOULD SEE CONDITIONS
GRADUALLY IMPROVE THROUGH THE DAY AND ESPECIALLY MONDAY NIGHT. DRY
AIR QUICKLY MOVES IN TUESDAY AND BRINGS US SOME VERY COMFORTABLE
CONDITIONS FOR A FEW DAYS BY MID-WEEK. DRY CONDITIONS SHOULD LAST
INTO NEXT WEEKEND.

&&

.AVIATION...
ALL TERMINALS WILL BE IN IFR MOST IF NOT ALL DAY. THIS WILL LAST
THROUGH TONIGHT AS WELL. SUNDAY IS NOT LOOKING ANY BETTER. RAIN
AND POSSIBLE TS AT ALL TERMINALS WITH STRONG WIND SPEEDS ON ALL RUNWAYS.

&&

.MARINE...
WINDS HAVE BEEN INCREASING THROUGH THE NIGHT. SW PASS JUST
REPORTED A SUSTAINED WIND OF 44 KT AND GUSTS TO 52 KT. SEAS ARE
RUNNING FROM 10 TO 13 FEET WITH A PERIOD OF 7 TO 9 SECONDS.
NEEDLESS TO SAY THIS IS EXTREMELY ROUGH AND DANGEROUS. CONDITIONS
ARE NOT EXPECTED TO IMPROVE UNTIL MONDAY NIGHT INTO TUESDAY. WINDS
WILL COME AROUND TO A NORTHERLY DIRECTION MONDAY WEST OF THE RIVER
AND GRADUALLY SPILL EAST OF THE RIVER LATE IN THE DAY.

.PRELIMINARY
POINT TEMPS/POPS...
MCB 80 74 83 74 / 100 100 100 100
BTR 80 74 83 74 / 100 100 100 100
ASD 80 75 83 75 / 100 100 100 100
MSY 81 78 84 77 / 100 100 100 100
GPT 80 75 83 76 / 100 100 100 100
PQL 81 74 84 76 / 100 100 100 100

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
     ASCENSION...ASSUMPTION...EAST BATON ROUGE...EAST
     FELICIANA...IBERVILLE...LIVINGSTON...LOWER
     JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
     BERNARD...LOWER TERREBONNE...NORTHERN
     TANGIPAHOA...ORLEANS...POINTE COUPEE...SOUTHERN
     TANGIPAHOA...ST. CHARLES...ST. HELENA...ST. JAMES...ST.
     JOHN THE BAPTIST...ST. TAMMANY...UPPER JEFFERSON...UPPER
     LAFOURCHE...UPPER PLAQUEMINES...UPPER ST. BERNARD...UPPER
     TERREBONNE...WASHINGTON...WEST BATON ROUGE...AND WEST
     FELICIANA.

     TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
     ZONES: ASCENSION...ASSUMPTION...EAST BATON ROUGE...EAST
     FELICIANA...IBERVILLE...LIVINGSTON...LOWER
     JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
     BERNARD...LOWER TERREBONNE...NORTHERN
     TANGIPAHOA...ORLEANS...POINTE COUPEE...SOUTHERN
     TANGIPAHOA...ST. CHARLES...ST. HELENA...ST. JAMES...ST.
     JOHN THE BAPTIST...ST. TAMMANY...UPPER JEFFERSON...UPPER
     LAFOURCHE...UPPER PLAQUEMINES...UPPER ST. BERNARD...UPPER
     TERREBONNE...WASHINGTON...WEST BATON ROUGE...AND WEST
     FELICIANA.

GM...TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
     ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS
     FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
     STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
     PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
     FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
     RIVER OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO
     THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60
     NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
     BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
     MISSISSIPPI SOUND.

MS...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
     AMITE...HANCOCK...HARRISON...JACKSON...PEARL
     RIVER...PIKE...WALTHALL...AND WILKINSON.

     TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
     ZONES: AMITE...HANCOCK...HARRISON...JACKSON...PEARL
     RIVER...PIKE...WALTHALL...AND WILKINSON.

GM...TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
     ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS
     FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
     STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
     PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
     FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
     RIVER OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO
     THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60
     NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
     BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
     MISSISSIPPI SOUND.

&&
Hazardous weather outlook, Sep 3, 4:33 AM CDT, 5 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
433 AM CDT SAT SEP 3 2011

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-040945-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
433 AM CDT SAT SEP 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS
OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST
LOUISIANA AND SOUTHERN MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

A TROPICAL STORM WARNING IS IN EFFECT FOR ALL OF SOUTHEAST
LOUISIANA AND COASTAL AND SOUTHWEST MISSISSIPPI. FOR MORE DETAILED
HAZARD INFORMATION...REFER TO THE LATEST LOCAL HURRICANE
STATEMENTS.

WATERSPOUT AND TORNADO ACTIVITY WILL CONTINUE AS THE CENTER OF
THE TROPICAL STORM LEE MOVES CLOSER TO SHORE.

A FLASH FLOOD WATCH IS IN EFFECT THROUGH MONDAY EVENING IN
ANTICIPATION OF FREQUENT HEAVY RAINS FROM TROPICAL SHOWERS AND
THUNDERSTORMS. THE WATCH AREA INCLUDES ALL OF SOUTHEAST LOUISIANA AS
WELL AS COASTAL AND SOUTHWEST MISSISSIPPI. WIDESPREAD RAINFALL
AMOUNTS OF 10 TO 15 INCHES WITH ISOLATED 20 INCH AMOUNTS WILL BE
POSSIBLE THROUGH MONDAY.

MINOR STORM SURGE FLOODING WILL OCCUR IN AREAS OUTSIDE OF THE
HURRICANE PROTECTION LEVEES...IN AREAS AROUND LAKES PONTCHARTRAIN
AND MAUREPAS...AND ALONG THE IMMEDIATE MISSISSIPPI COAST AND BAYS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A TROPICAL STORM WARNING WILL REMAIN IN EFFECT FOR ALL OF SOUTHEAST
LOUISIANA AND COASTAL AND SOUTHWEST MISSISSIPPI THROUGH MONDAY
EVENING. FOR MORE DETAILED HAZARD INFORMATION...REFER TO THE LATEST
LOCAL HURRICANE STATEMENTS.

A FLASH FLOOD WATCH WILL REMAIN IN EFFECT THROUGH MONDAY EVENING IN
ANTICIPATION OF FREQUENT HEAVY RAINS FROM TROPICAL SHOWERS AND
THUNDERSTORMS. THE WATCH AREA INCLUDES ALL OF SOUTHEAST LOUISIANA AS
WELL AS COASTAL AND SOUTHWEST MISSISSIPPI. WIDESPREAD RAINFALL
AMOUNTS OF 10 TO 15 INCHES WITH ISOLATED 20 INCH AMOUNTS WILL BE
POSSIBLE THROUGH MONDAY.

WATERSPOUT AND TORNADO ACTIVITY WILL CONTINUE AS THE CENTER OF THE
TROPICAL STORM LEE MOVES CLOSER TO SHORE. THIS THREAT WILL
CONTINUE THROUGH MONDAY.

MINOR STORM SURGE FLOODING WILL CONTINUE IN AREAS OUTSIDE OF THE
HURRICANE PROTECTION LEVEES...IN AREAS AROUND LAKES PONTCHARTRAIN
AND MAUREPAS...AND ALONG THE IMMEDIATE MISSISSIPPI COAST AND BAYS
THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS MAY BE NEEDED THROUGH MONDAY...PRIMARILY
FOR COASTAL FLOODING AND FLASH FLOODING CONCERNS. EMERGENCY
MANAGEMENT OFFICIALS SHOULD CLOSELY MONITOR THE WEATHER SITUATION
AND BE PREPARED TO ACTIVATE FOR TROPICAL WEATHER OPERATIONS.

In the hours before

Local storm report, Sep 3, 6:28 AM CDT, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
628 AM CDT SAT SEP 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0617 AM     TROPICAL STORM   LAKEFRONT AIRPORT       30.04N 90.03W
09/03/2011                   ORLEANS            LA   ASOS

            MEASURED WINDS 100 DEGREES 34 KT GUST 48 KT...39 MPH GUST
            56 MPH.

&&

24/RR
Local storm report, Sep 3, 6:53 AM CDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
653 AM CDT SAT SEP 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0627 AM     FLOOD            HARAHAN                 29.94N 90.20W
09/03/2011                   JEFFERSON          LA   PUBLIC

            1.50-1.74 INCHES OF RAIN IN LESS THAN 1 HOUR AT THE END
            OF DICKORY AVE NEAR THE RIVER.

0648 AM     FLASH FLOOD      NEW ORLEANS             29.97N 90.08W
09/03/2011                   ORLEANS            LA   EMERGENCY MNGR

            STREET FLOODING NEAR TOURO INFIRMARY.

0649 AM     COASTAL FLOOD    14 E NEW ORLEANS        29.97N 89.85W
09/03/2011                   ST. BERNARD        LA   EMERGENCY MNGR

            1 FOOT OF WATER IN STREETS OF VENETIAN ISLES SUBDIVISION
            NEAR CHEF PASS. HIGHWAY 90 WAS REPORTED PASSIBLE BUT
            WATER RISING NEAR CHEF PASS BRIDGE.

&&

24/RR
Local storm report, Sep 3, 8:13 AM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
813 AM CDT SAT SEP 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 AM     FLASH FLOOD      WALKER                  30.48N 90.87W
09/03/2011                   LIVINGSTON         LA   PUBLIC

            CREEK IS OUT OF BANKS...FLASH FLOODING AT MULTIPLE
            LOCATIONS IN WALKER...HEAVY RAIN WITH 4.0 INCHES OR MORE
            IN 2.5 HOURS.

&&

JS
Local storm report, Sep 3, 9:27 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
927 AM CDT SAT SEP 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 AM     FLOOD            SLIDELL                 30.28N 89.78W
09/03/2011                   ST. TAMMANY        LA   TRAINED SPOTTER

            HEAVY RAIN REPORT FROM PINE CREST RV PARK ON OLD SPANISH
            TRAIL NEAR SLIDELL MEASURED 3.91 INCHES FOR A 24 HOUR
            STORM TOTAL.

&&

24/RR

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 2, 9:48 PM CDTSpecial Marine WarningLIX27 min
Sep 2, 9:55 PM CDTTornado WarningLIXTerrebonne35 min
Sep 3, 12:58 AM CDTTornado WarningLIXLafourche, Terrebonne32 min
Sep 3, 1:19 AM CDTTornado WarningLIXAssumption, Terrebonne26 min
Sep 3, 2:16 AM CDTTornado WarningLIXLafourche29 min
Sep 3, 2:23 AM CDTTornado WarningLIXAscension, East Baton Rouge, Iberville, West Baton Rouge22 min
Sep 3, 2:37 AM CDTTornado WarningLIXSaint Bernard23 min
Sep 3, 2:45 AM CDTTornado WarningLIXLafourche, Saint James, Saint John the Baptist30 min
Sep 3, 2:48 AM CDTTornado WarningLIXJefferson, Lafourche, Saint Charles27 min
Sep 3, 2:53 AM CDTSpecial Marine WarningLIX52 min
Sep 3, 3:12 AM CDTTornado WarningLIXLafourche, Saint Charles, Saint John the Baptist33 min
Sep 3, 3:25 AM CDTSpecial Marine WarningLIX20 min
Sep 3, 3:27 AM CDTTornado WarningLIXPlaquemines33 min
Sep 3, 3:37 AM CDTSpecial Marine WarningLIX23 min
Sep 3, 3:40 AM CDTTornado WarningLIXAscension, Livingston, Saint James, Saint John the Baptist35 min
Sep 3, 3:46 AM CDTSpecial Marine WarningLIX44 min
Sep 3, 4:17 AM CDTSpecial Marine WarningLIX28 min
Sep 3, 4:18 AM CDTTornado WarningLIXOrleans, Saint Tammany27 min
Sep 3, 4:21 AM CDTSpecial Marine WarningLIX24 min
Sep 3, 4:33 AM CDTTornado WarningLIXLivingston, Saint John the Baptist, Tangipahoa27 min
Sep 3, 4:36 AM CDTTornado WarningLIXOrleans, Plaquemines, Saint Bernard24 min
Sep 3, 4:41 AM CDTTornado WarningLIXJefferson, Plaquemines, Saint Charles34 min
Sep 3, 4:44 AM CDTSpecial Marine WarningLIX31 min
Sep 3, 4:45 AM CDTTornado WarningLIXSaint Tammany, Tangipahoa45 min
Sep 3, 4:56 AM CDTTornado WarningLIXJefferson, Orleans, Plaquemines, Saint Bernard49 min
Sep 3, 4:58 AM CDTTornado WarningLIXEast Baton Rouge, Livingston, Saint Helena, Tangipahoa47 min
Sep 3, 5:01 AM CDTSpecial Marine WarningLIX29 min
Sep 3, 5:11 AM CDTTornado WarningLIXJefferson, Plaquemines, Saint Charles49 min
Sep 3, 5:18 AM CDTTornado WarningLIXPlaquemines27 min
Sep 3, 5:26 AM CDTSpecial Marine WarningLIX34 min
Sep 3, 5:30 AM CDTSpecial Marine WarningLIX45 min
Sep 3, 5:41 AM CDTTornado WarningLIXLivingston, Saint John the Baptist, Tangipahoa49 min
Sep 3, 5:46 AM CDTTornado WarningLIXJefferson, Lafourche, Orleans, Plaquemines, Saint Bernard, Saint Charles44 min
Sep 3, 5:50 AM CDTSpecial Marine WarningLIX40 min
Sep 3, 6:01 AM CDTSpecial Marine WarningLIX44 min
Sep 3, 6:17 AM CDTTornado WarningLIXSaint Tammany, Washington43 min
Sep 3, 6:29 AM CDTTornado WarningLIXAscension, East Baton Rouge, Livingston, Saint John the Baptist46 min
Sep 3, 6:37 AM CDTTornado WarningLIXJefferson, Orleans, Plaquemines, Saint Bernard38 min
Sep 3, 6:44 AM CDTSpecial Marine WarningLIX46 min
Sep 3, 6:58 AM CDTTornado WarningLIXSaint Tammany, Washington47 min
Sep 3, 7:15 AM CDTTornado WarningLIXJefferson, Orleans, Plaquemines, Saint Bernard, Saint Charles45 min
Sep 3, 7:15 AM CDTTornado WarningLIXAscension, East Baton Rouge, Livingston, Saint Helena, Saint John the Baptist, Tangipahoa and 1 more60 min
Sep 3, 7:18 AM CDTSpecial Marine WarningLIX42 min
Sep 3, 7:23 AM CDTFlash Flood WarningLIXSaint Tammany3 hr
Sep 3, 7:26 AM CDTSpecial Marine WarningLIX49 min
Sep 3, 7:44 AM CDTTornado WarningLIXSaint Tammany61 min
Sep 3, 8:00 AM CDTSpecial Marine WarningLIX45 min
Sep 3, 8:03 AM CDTFlash Flood WarningLIXEast Baton Rouge, Livingston, Saint Helena, Tangipahoa6 hr
Sep 3, 8:08 AM CDTTornado WarningLIXOrleans, Saint Bernard37 min
Sep 3, 8:13 AM CDTTornado WarningLIXEast Baton Rouge, East Feliciana, Livingston, Saint Helena, Tangipahoa62 min
Sep 3, 8:18 AM CDTSpecial Marine WarningLIX42 min
Sep 3, 8:21 AM CDTSpecial Marine WarningLIX24 min
Sep 3, 8:42 AM CDTTornado WarningLIXSaint Tammany, Washington63 min
Sep 3, 8:57 AM CDTSpecial Marine WarningLIX33 min
Sep 3, 9:10 AM CDTTornado WarningLIXLivingston, Saint Helena, Tangipahoa65 min
Sep 3, 9:40 AM CDTRiver Flood WarningLIXEast Baton Rouge3 days
Sep 3, 10:17 AM CDTRiver Flood WarningLIXSaint Tammany3 days
Sep 3, 10:19 AM CDTSpecial Marine WarningLIX26 min
Sep 3, 12:17 PM CDTSpecial Marine WarningLIX28 min
Sep 3, 12:53 PM CDTTornado WarningLIXSaint Helena, Tangipahoa37 min
Sep 3, 12:59 PM CDTTornado WarningLIXSaint Charles, Saint John the Baptist31 min
Sep 3, 1:02 PM CDTTornado WarningLIXSaint Tammany, Tangipahoa43 min
Sep 3, 1:29 PM CDTTornado WarningLIXEast Feliciana, Saint Helena, Tangipahoa31 min
Sep 3, 1:38 PM CDTSpecial Marine WarningLIX37 min
Sep 3, 1:46 PM CDTTornado WarningLIXLivingston, Saint John the Baptist, Tangipahoa29 min
Sep 3, 2:08 PM CDTSpecial Marine WarningLIX22 min
Sep 3, 2:15 PM CDTTornado WarningLIXEast Baton Rouge, Livingston, Saint Helena, Tangipahoa30 min
Sep 3, 2:53 PM CDTTornado WarningLIXEast Baton Rouge, East Feliciana, Livingston, Saint Helena37 min
Sep 3, 3:32 PM CDTTornado WarningLIXEast Baton Rouge, East Feliciana, West Feliciana28 min
Sep 3, 3:57 PM CDTFlash Flood WarningLIXJefferson, Orleans, Plaquemines3 hr
Sep 3, 4:58 PM CDTSpecial Marine WarningLIX62 min
Sep 3, 6:02 PM CDTSpecial Marine WarningLIX58 min
Sep 3, 6:25 PM CDTSpecial Marine WarningLIX35 min
Sep 3, 6:35 PM CDTTornado WarningLIXPlaquemines25 min
Sep 3, 6:51 PM CDTTornado WarningLIXPlaquemines39 min
Sep 3, 6:53 PM CDTSpecial Marine WarningLIX52 min
Sep 3, 6:59 PM CDTSpecial Marine WarningLIX46 min
Sep 3, 12:55 AM CDTTornado WarningLIXHancock, Harrison35 min
Sep 3, 1:05 AM CDTTornado WarningLIXHarrison, Jackson25 min
Sep 3, 1:36 AM CDTTornado WarningLIXHarrison, Jackson24 min

Nearby

River Flood Warnings in Louisiana, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.